MAUDE Adverse Event Report: DRAEGER MEDICAL INFANT CARE, INC. ISOLETTE C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY

DRAEGER MEDICAL INFANT CARE, INC. ISOLETTE C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Model Number MU20500
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: after the newborn was observed and treated in the incubator for about 1 hour, the nurse on duty found that the infant incubator was down.The baby was moved to a spare device.The maintenance personnel noted that the fan was damaged, the fan was replaced to resolve the issue.Moving the baby to another device may have resulted in an interruption/delay in thermoregulation treatment.
 
Additional Manufacturer Narrative
Additional information regarding the patient has been requested.A follow-up report will be submitted upon completion of this investigation.The device was evaluated and repaired by maintenance personnel.
 
Additional Manufacturer Narrative
Additional information was provided, it was confirmed that there was no adverse patient impact and the incubator had alarmed with a controller failure 4 error message to alert the user of the condition.As previously reported, the controller fan was replaced to resolve the issue.Review of the service history of the device confirmed the controller fan had never been replaced.Based on the serial number, the device was manufactured july of 2012.As indicated in the instructions for use (ifu), as part of the recommended preventive maintenance interval, the controller fan is to be replaced every three years.Therefore, root cause was identified as a lack of maintenance.The complainant was provided this information.No further issues have been reported.H3 other text : the device was evaluated and repaired by maintenance personnel.
 
Event or Problem Description
It was reported that: after the newborn was observed and treated in the incubator for about 1 hour, the nurse on duty found that the infant incubator was down.The baby was moved to a spare device.The maintenance personnel noted that the fan was damaged, the fan was replaced to resolve the issue.Though no adverse patient impact was reported, moving a baby to another device could result in an interruption/delay in thermoregulation treatment.

Brand Name
ISOLETTE C2000
Common Device Name
INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Manufacturer (Section D)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
MDR Report Key14861932
Report Number2510954-2022-00005
Device Sequence Number14650828
Product Code FMZ
UDI-Device Identifier04049098000222
UDI-Public04049098000222
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown